×

Points rationnels de la courbe modulaire \(X_0(169)\). (French) Zbl 0432.14017


MSC:

14G05 Rational points
14H45 Special algebraic curves and curves of low genus
14H20 Singularities of curves, local rings
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] V. G. BERKOVIČ, The rational points on the Jacobian of modular curves, Mat. Sbornik, 101 (143) (1976) ; traduction anglaise, Math. U.S.S.R. Sbornik, 30, 4 (1976), 478-500. · Zbl 0385.14007
[2] P. DELIGNE, M. RAPOPORT, Schémas de modules des courbes elliptiques, vol. II of the Proceedings of the International Summer School on modular functions, Antwerp (1972), Lecture Notes in Mathematics 349, Berlin-Heidelberg-New York, Springer, 1973. · Zbl 0281.14010
[3] R. FRICKE, Die elliptischen funktionen und ihre anwendungen, II, Leipzig-Berlin, Teubner, 1922. · JFM 48.0432.01
[4] M. A. KENKU, The modular curve X0(39) and rational isogeny, Math. Proc. Cambridge Philo. Soc., 85, (1979), 21-23. · Zbl 0392.14011
[5] Y. MANIN, Parabolic points and zeta functions of modular forms (Russian), Isv. Acad. Nauk., (1972), 19-66. · Zbl 0243.14008
[6] B. MAZUR, Rational isogenies of prime degree, Inventiones Mathematicae, 44 (1978), 129-163. · Zbl 0386.14009
[7] A. OGG, Rational points on certain elliptic modular curves, Proc. Symp. Pure Math., A.M.S., Providence, 24 (1973), 221-231. · Zbl 0273.14008
[8] F. OORT, J. TATE, Group schemes of prime order, Ann. Scient. Ec. Norm. Sup., série 4,3 (1970), 1-21. · Zbl 0195.50801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.